# SDR SWAA2023012795954

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 16,799 hours, 8,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FWD FA FLASHLIGHTS INOP<[01] FOUND FWD I/B FLASHLIGHT ASSEMBLY DEFECTED AND O/B FLASHLIGHT BRACKET DEFECTED. REMOVED AND REPLACED BOTH I/B FLASHLIGHT ASSEMBLY AND O/B FLASHLIGHT BRACKET IN REFERENCE TO AMM 25-64-00. OPS CHECK IS GOOD AT THIS TIME.
